|CD4 count does has not risen this year! please help!
Dec 11, 2011
Dear Dr Holodniy,
Thank you for your great work on Thebody, it has helped me a lot!
I am a bit concerned with my lab test results from yesterday and wanted you opinion.
First of heres my background: -Diagnosed April 2009 with VL 33,000 and CD4 210 (i had en Elisa test negative on December 2007, which serves as marker and had symptoms of acute hit primary infection on Aug 2008). Around that time i had been recreationally using MDMA for about a year and was drinking a lot.
- After being diagnosed i was put on Atripla, never again used MDMA and cut my drinking by 90%. Now on a daily basis I use a herbal vaporizer to so make cannabis at nights before going to sleep. I use a vaporizer in order to decrease the harmful toxins contained in the smoke/burning/combustion. I do not smoke cigarettes.
- During the first two years my VL drop to undetectable levels and my CD4 has gone up from around 200 to around 400.
Nontheless, in my ltates lab tests my CD4 and CD4% seem to have fallen just a little bit, and I am kind of worried I've been stuck in the high 300's and low 400's for this whole year.
Here is a Results comparison for my cd4 and cd4 % for the past 5 lab tests taken, and having in all of them Undetectable Viral Load.
Date CD4 CD4% VL DEC 07th 2011 397 41 undetectable AUG 08th 2011 418 44 undetectable AUG 05th 2011 393 42 undetectable APR 19th 2011 732 47 undetectable DEC 06th 2010 468 39 undetectable
What is your opinion on why my CD4 count continues to be a low one but the percentage appears to be normal? Is there a chance the lab is not calculating the % correctly? I live in Peru and my laboratory here swears they ARE calculating th cd4% correctly.
Should we consider a change of regimen/pill in order to increase my cd4 count?
I have never missed and Atripla dose and even though i do not eat EXTRA healthy i take centrum multivitamin almost every other day.
Please let me know what you think since I'm kind of freaking out.
Thanks and have a very happy holiday!
|Response from Dr. Holodniy|
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.